# SDR 0203699981

- Difficulty date: October 28, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- Aircraft time: 80,805 hours, 82,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK IN ATL, CORROSION WAS FOUND IN THE VERTICLE FLANGE OF THE STATION 200 FLOORBEAM LOWER CAP. THE CORROSION EXTENDED TO THE LEFT OF STATION X=0 ALL THE WAY TO THE END OF THE PART. REPAIRED PER EA 99-190813.
